Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Druckformat: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v76.i16.20
pages 1405-1415

A NUMERICAL ALGORITHM OF SOLVING PROBLEMS OF ELECTROMAGNETIC WAVE DIFFRACTION BY A PLANE LAYER WITH THE KERR NONLINEARITY

A. V. Brovenko
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkiv 61085, Ukraine
P. N. Melezhik
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine 12, Academician Proskura St., Kharkov 61085, Ukraine
A. Ye. Poyedinchuk
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkov 61085, Ukraine
O. S. Troshchylo
O.Ya. Usikov Institute for Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12 Academician Proskura St., Kharkiv 61085, Ukraine

ABSTRAKT

In connection with designing and developing frequency multipliers of various kinds and also other electrodynamic devices containing nonlinear dielectrics a need arises in investigating their electrodynamic properties. For this reason, it is necessary to solve problems of electromagnetic wave diffraction by nonlinear dielectric structures of various kind. The present study treats the problem of plane linearly polarized electromagnetic wave diffraction by a nonlinear dielectric layer, with its nonlinearity being described by the Kerr law. Based on the construction of special solutions of the Cauchy problem for a nonlinear Riccati equation, an efficient algorithm has been implemented for solving this problem. Results of numerical simulation of the nonlinear structure under consideration are presented. The ranges of the exciting electromagnetic wave amplitude and frequency variations have been determined where dependences of the reflection and transmission factors show a hysteresis behavior. It is shown that by selecting the value of the exciting electromagnetic wave amplitude it is possible to perform reflectionless tunneling of the electromagnetic wave through the nonlinear dielectric layer. Besides application of the results obtained in this study for modeling and designing electrodynamic devices containing nonlinear dielectrics, they can be used as "reference" ones for investigating diffraction processes in nonlinear dielectric structures where the nonlinearity is characterized by laws different from the Kerr ones, and also for analyzing nonlinear dielectric structures of more complex geometries.